# SDR AALA202405148073

- Difficulty date: May 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 33,354 hours, 14,314 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR BOARD IS SOFT BETWEEN ROW 18 AND ROW 19. ACCOMPLISHED REPAIRED. PER  AARD 53-00-00-6 REPAIRED 6.
